# SDR ABXA9600426

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223
- Condition: Corroded
- Location: Bs 1050-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED BELLY SKIN AT STATION 1050 TO 1150 HAS BARE METAL AND CORROSION ON ENTIRE UNDERSIDE OF SKIN.  REPAIRED CORRODED BELLY SKIN AT FUSELAGE STATION 1050 TO 1150, LONGERON 33L AND 33R IAW ABX REA D853-12613MR.
